Contributed Papers

Journal of Optimization Theory and Applications

, Volume 60, Issue 1, pp 57-65

First online:

Approximate controllability for trajectories of semilinear control systems

  • K. NaitoAffiliated withDepartment of Information Sciences, Tokyo Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We treat an abstract semilinear control system and study the controllability problem for its trajectories. Assuming a range condition of the control action operator and an inequality condition on the system parameters, we can show that the reachable trajectory set of the semilinear system is equivalent to that of its corresponding linear system.

Key Words

Semilinear control systems approximate controllability controllability for trajectories